# SDR CA071114006

- Difficulty date: September 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,774 hours
- Engine: Pwa PW535A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL129Q2
- Part serial: 2893XL
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AC INFLIGHT HAD RT GENERATOR OUTPUT FLUCTUATING. CHECKED ON GENERATOR IAW MM WAS FOUND OK. BUT INFLIGHT FLUCTUATING, REPLACED GENERATOR AND PROBLEM WENT AWAY. (TC NR 20071114006)
